Oklahoma, 2007

Heavy Rain in Oklahoma, June 1 to 30, 2007

June 1 to 30, 2007 · NWS OUN · 30 events in 30 counties and zones

A promising winter wheat crop turned out to be less than average. An Easter freeze or frost (depending on the part of the state you were in), combined with heavy rainfall during the latter part of March and much of May and June to cause more problems for area farmers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$387,000
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A promising winter wheat crop turned out to be less than average. An Easter freeze or frost (depending on the part of the state you were in), combined with heavy rainfall during the latter part of March and much of May and June to cause more problems for area farmers. The spring freeze (or frost), damaged only part of the crop, mainly over northwest Oklahoma. Still, the outlook looked bright for a above average harvest. However, the heavy rainfall in late March, combined with the very heavy rainfall in May and June flooded and reflooded winter wheat fields, making the traditional harvest almost impossible. Some combines were able to make it into the fields to salvage what they could, but frequent days of precipitation made the process extremely slow. Also, with the unending supply of rain, disease was also a nuisance to many farmers. As a result of unfavorable conditions, the wheat that was harvested had an average weight of less than 58 pounds per bushel. Many bushels were weighing in at less than 50 pounds. Total yield set at the beginning of the season was supposed to be 152 million bushels, which had been lowered from previous estimates. The estimate was expected to be even lower, which would put this year's winter wheat crop below average. Monetary damages were estimated.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 31, 7:18 PM CST, 4 hours 42 minutes earlier.

Area forecast discussion, May 31, 7:18 PM CST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT THU MAY 31 2007

EXPECTED TO BECOME QUITE BUSY IN THE NEXT SEVERAL HOURS...SO THIS
WILL BE OUR EVENING ISSUANCE. NUMEROUS INTENSIFYING STORMS
DEVELOPING ALONG AND AHEAD OF NUMEROUS OUTFLOW BOUNDARIES OVER THE
NORTHWEST HALF OF KANSAS...SOUTHWARD INTO THE OKLAHOMA/TEXAS
PANHANDLES. DETAILS OF OVERNIGHT EVOLUTION BECOMING A LITTLE CLEARER
BUT STILL MUCH IS TO BE DETERMINED.

A COUPLE LOCATIONS SEEM LIKE GOOD CANDIDATES FOR EARLY THUNDERSTORM
COMPLEX MERGERS INCLUDING DODGE CITY FOR THE TWO MOST NORTHERN
COMPLEXES AND CANADIAN TEXAS FOR THE TWO SOUTHERN COMPLEXES. STORMS
FROM THE KANSAS/OKLAHOMA BORDER NORTHWARD ARE DEVELOPING NEAR THE
EDGE OF THE CAP AND ARE POISED TO MOVE NORTH OF A WARM FRONT
EXTENDING FROM CHEYENNE TO OKLAHOMA CITY...WHILE THE STORMS NEAR
LUBBOCK WILL SOON ENCOUNTER A REGION OF POOR 850-700 LAPSE RATES AND
MAY EVENTUALLY DIVE SOUTHWARD INTO THE MOIST AXIS AND EDGE OF THE
NEARBY CAP.

POSITION OF THE WARM FRONT...WHICH ALSO MARKS THE NORTHERN EDGE OF
SOME EXTREME INSTABILITY WITH CAPES BETWEEN 3000 AND 4000 J/KG...AND
THE EDGE OF THE CAP JUST NORTH OF THE FRONT SEEM LIKE KEY LARGE
SCALE FEATURES TO AFFECT CONVECTIVE EVOLUTION OVERNIGHT...WHICH
OVERLAP OVER NORTHWEST OKLAHOMA. SEVERAL OF THE SPC MESOSCALE
ANALYSIS PARAMETERS EMPHASIZE THIS AREA AS WELL...INCLUDING WEST
CENTRAL OKLAHOMA WHERE THE DEEP MOISTURE AXIS RESIDES.

EXPECTING A BUSY NIGHT HERE WITH ONE OR MORE LINES OF STORMS
EXPANDING INTO WEST CENTRAL/NORTHWEST OKLAHOMA THE NEXT 1-3 HRS
BEFORE CONSOLIDATING AND ACCELERATING IN THE DIRECTION OF THE MEAN
1000-500 MB FLOW (THERMAL WIND) WHICH IS TOWARD THE SOUTH
SOUTH-SOUTHEAST. THIS SCENARIO POINTS TOWARD THE SOUTHWESTERN HALF
OF OKLAHOMA AND WESTERN NORTH AS THE MOST LIKELY AREAS TO EXPERIENCE
SEVERE STORMS AND THE MOST STORMS OVERNIGHT.

THE HAZARDOUS WEATHER OUTLOOK WILL BE UPDATED SHORTLY TO REFLECT
THIS THINKING.

JAMES

--------------------
329 PM CDT THU MAY 31 2007

CONVECTION HAS DEVELOPED EARLY ACROSS CENTRAL PLAINS WHERE
BETTER UPPER SUPPORT AND FRONTAL BOUNDARY ARE LOCATED.  GFS
AND UKMET ARE IN GENERAL AGREEMENT WITH KEEPING BULK OF
CONVECTION AND PRECIP NORTH OF FA TONIGHT/OVERNIGHT. HOWEVER...NAM
AND NSSLWRF ARE SOMEWHAT SIMILAR IN DEVELOPING CONVECTION ALONG HIGH
PLAINS WEST OF FA AND MOVING LINEAR MCS INTO WESTERN PARTS OF FA
LATE IN THE EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATES
MODERATE TO HIGH INSTABILITY HAS DEVELOPED ACROSS PARTS OF CENTRAL
AND NORTH TEXAS THIS AFTERNOON AND MODERATE INSTABILITY IS
CREEPING NORTH INTO SOUTHERN OKLAHOMA AND INTO PARTS OF THE TEXAS
PANHANDLE. NOT MUCH OF A FOCUS FOR STORMS IN THE PANHANDLES...BUT
COMBINATION OF HEATING AND SPEED MAX MOVING THROUGH NEW MEXICO AND
TEXAS PANHANDLE MAY BE ENOUGH FOR STORM DEVELOPMENT THIS
AFTERNOON. ALTHOUGH FLOW IS BETTER ACROSS CENTRAL PLAINS...IF
STORMS CAN FORM...INSTABILITY WILL SUPPORT STORMS WITH VERY LARGE
HAIL AND DAMAGING WINDS. APPEARS BETTER CHANCE FOR STORMS WILL BE
LATER THIS EVENING AS STORMS DEVELOP OVER SOUTHEAST COLORADO AND
NORTHEAST NEW MEXICO. THESE STORMS WILL LIKELY FORM LINEAR MCS AND
MOVE INTO NORTHWEST OKLAHOMA LATE IN THE EVENING AND ACROSS
WESTERN HALF OF FA DURING THE OVERNIGHT HOURS.

COMBINATION OF VORT LOBE ROTATING AROUND UPPER LOW OVER THE
NORTHERN PLAINS AND COLD FRONT CLOSER TO THE AREA SHOULD BRING
A DECENT CHANCE OF ADDITIONAL STORMS FRIDAY AFTERNOON INTO
EARLY SATURDAY MORNING. HOWEVER THIS IS VERY DEPENDENT OF
EVOLUTION OF STORMS TONIGHT. FOR NOW HAVE LEFT POPS THE SAME FOR
THIS EVENING AND INCREASED THEM SOMEWHAT ACROSS WESTERN PARTS
FRIDAY NIGHT AND EVENING.

STILL APPEARS THERE IS A REASONABLE CHANCE FOR STORMS TO ORGANIZE ALONG
THE HIGH PLAINS SATURDAY AND SUNDAY AND THEN MOVE INTO AT LEAST WESTERN
PARTS OF FA. AFTER THE WEEKEND WILL GO WITH A DRY FORECAST AS SOMEWHAT
DRIER AIR WILL BE IN PLACE EARLY AND STRONG CAP DEVELOPS BY THE MIDDLE
OF THE WEEK IN A ZONAL FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  80  65  81 /  60  40  50  40
HOBART OK         67  83  66  84 /  60  40  60  40
WICHITA FALLS TX  70  85  67  85 /  40  20  50  40
GAGE OK           64  79  59  81 /  70  50  50  40
PONCA CITY OK     67  79  64  80 /  60  50  60  40
DURANT OK         70  83  68  82 /  20  20  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

SIX
Hazardous weather outlook, May 31, 7:50 PM CST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT THU MAY 31 2007

OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
850 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWEST
OKLAHOMA... AND A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN
NORTH TEXAS AND MOST OF THE REST OF WESTERN... CENTRAL... AND
NORTHERN OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM CHEROKEE TO
CLINTON TO ERICK. THE SLIGHT RISK IS NORTHWEST OF A LINE FROM
COALGATE TO MADILL.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE NOW THROUGH 7
AM.

IMPACTS...
DAMAGING WINDS... POSSIBLY IN EXCESS OF 75 MPH... WILL BE THE MAIN
CONCERN OVERNIGHT. HAIL TO THE SIZE OF GOLFBALLS AND A FEW TORNADOES
ALSO WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE READY TO CONDUCT SEVERE WEATHER OPERATIONS WELL
INTO THE NIGHT... AND POSSIBLY THROUGH SUNRISE.

DISCUSSION...
WIDESPREAD SEVERE THUNDERSTORMS... FROM CENTRAL KANSAS SOUTHWESTWARD
INTO THE TEXAS AND OKLAHOMA PANHANDLES AND THE TEXAS SOUTH PLAINS...
WILL MOVE INTO FAR WESTERN OKLAHOMA AND POSSIBLY FAR WESTERN PARTS
OF NORTH TEXAS DURING THE LATTER HALF OF THE EVENING. AN AXIS OF
VERY MOIST AND UNSTABLE AIR WILL CONTINUE TO SPREAD NORTH AND
NORTHWESTWARD INTO THESE AREAS... AND THIS INFLOW OF UNSTABLE AIR
WILL INCREASE AS A SOUTHERLY LOW LEVEL JET STRENGTHENS THIS EVENING.
THE STRENGTHENING LOW LEVEL WINDS ALSO WILL LEAD TO STRONGER
VERTICAL WIND SHEAR. THEREFORE THE POTENTIAL FOR SEVERE
THUNDERSTORMS... INCLUDING A FEW SUPERCELLS... MAY INCREASE THROUGH
MIDNIGHT.

THUNDERSTORMS OVER THE HIGH PLAINS EVENTUALLY WILL ORGANIZE INTO ONE
OR MORE LARGE COMPLEXES LATER TONIGHT. AS OF MID EVENING... THE MOST
LIKELY AREA FOR DEVELOPMENT OF AN ORGANIZED COMPLEX APPEARED TO BE
IN... OR AROUND... THE AREA FROM SOUTHWESTERN KANSAS INTO NORTHWEST
OKLAHOMA AND THE EASTERN PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES.
FAVORABLE WIND SHEAR AND A SUSTAINED STRONG INFLOW OF MOIST AIR AT
LOW LEVELS OVERNIGHT ARE STRONG INDICATIONS THAT ONCE THE STORMS
FORM INTO A COMPLEX... THEY WILL ACCELERATE TO THE EAST SOUTHEAST.
THIS SCENARIO IS SIMILAR TO THAT OF TUESDAY NIGHT AND EARLY
WEDNESDAY MORNING... BUT THE SETUP TONIGHT APPEARS TO BE EVEN MORE
FAVORABLE FOR DAMAGING WINDS. IT CURRENTLY APPEARS THAT THE CORRIDOR
MOST LIKELY TO EXPERIENCE WIDESPREAD AND POTENTIALLY SIGNIFICANT
WIND DAMAGE WILL BE ACROSS THE MODERATE RISK AREA IN NORTHWEST
OKLAHOMA THROUGH 1 AM... EVENTUALLY STRETCHING EAST AND
SOUTHEASTWARD INTO NORTH CENTRAL.... CENTRAL... AND PARTS OF
SOUTHWESTERN OKLAHOMA AFTER 1 AM.

ALTHOUGH WIND DAMAGE WILL BE THE MAIN CONCERN TONIGHT... THERE WILL
BE A CONTINUING POTENTIAL FOR LARGE HAIL WITH SOME OF THE
THUNDERSTORMS. A FEW TORNADOES WILL BE POSSIBLE OVERNIGHT ALONG THE
LEADING EDGE OF THE THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
AREAS THAT RECEIVED SUBSTANTIAL RAINFALL WEDNESDAY MORNING WILL BE
PRONE TO FLOODING WITH ANY ADDITIONAL HEAVY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS OKLAHOMA AND
WESTERN NORTH TEXAS AS AMPLE MOISTURE AND FAVORABLE WIND SHEAR WILL
CONTINUE THROUGH THE WEEKEND. A COLD FRONT IS EXPECTED TO MOVE INTO
NORTHERN OKLAHOMA LATE FRIDAY AFTERNOON AND PROGRESS ACROSS THE AREA
SATURDAY.  THUNDERSTORMS ARE LIKELY ALONG THE COLD FRONT AND SEVERE
WEATHER IS POSSIBLE. ADDITIONALLY...ANOTHER THUNDERSTORM COMPLEX MAY
DEVELOP SUNDAY EVENING ACROSS WEST TEXAS AND MOVE INTO PARTS OF
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS EARLY MONDAY MORNING.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL POSE A FLOOD RISK TO ANY AREAS THAT HAVE
RECEIVED HEAVY RAINS THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

24

In the hours before

Local storm report, May 31, 11:26 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
05/31/2007  M65 MPH          WOODS              OK   MESONET

1212 AM     TSTM WND GST     2 S ALVA                36.77N 98.67W
06/01/2007  M60 MPH          WOODS              OK   AWOS

&&

FM
Special weather statement, May 31, 11:29 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1229 AM CDT FRI JUN 1 2007

OKZ034-036-TXZ085-010600-
JACKSON OK-GREER OK-WILBARGER TX-
1229 AM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER...JACKSON AND
WILBARGER COUNTIES.

AT 1229 AM...STRONG THUNDERSTORMS WERE APPROACHING SOUTHERN JACKSON
AND WESTERN WILBARGER COUNTIES. FURTHERN STRENGTHENING IS POSSIBLE
AS THESE STORMS ENTER THE AREA. ADDITIONALLLY...SOUTHWEST WINDS MAY
APPROACH 50 MPH ON THE NORTH SIDE OF THESE STORMS...INCLUDING GREER
AND NORTHERN JACKSON COUNTIES...AND MAY LAST FOR 30 MINUTES.

PEOPLE IN GREER...JACKSON AND WILBARGER COUNTIES...INCLUDING THE
CITIES OF ALTUS AND VERNON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, May 31, 11:31 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT FRI JUN 1 2007

OKZ009-010545-
ELLIS OK-
1231 AM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE... STRONG THUNDERSTORMS CONTINUE ACROSS CENTRAL ELLIS COUNTY.
STORMS WERE MOVING EAST AT 35 MPH.

SMALL HAIL... VERY HEAVY RAIN... AND WINDS AROUND 50 MPH ARE
POSSIBLE.

PEOPLE IN ELLIS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
CONTINUE TO LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING
WEATHER CONDITIONS.

24
Special weather statement, May 31, 11:34 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT FRI JUN 1 2007

OKZ035-037-010600-
KIOWA OK-TILLMAN OK-
1234 AM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA AND TILLMAN COUNTIES.

SOUTHWEST WINDS OF 40 TO 50 MPH MAY ARE EXPECTED ACROSS KIOWA AND
POSSIBLY NORTHWESTERN TILLMAN COUNTIES THROUGH 1 AM...DUE TO
THUNDERSTORM DEVELOPMENT NEAR THE RED RIVER. THESE WINDS MAY LAST
FOR UP TO 30 MINUTES AND MAY BE ACCOMPANIED BY RISING TEMPERATURES.

PEOPLE IN KIOWA AND TILLMAN COUNTIES...INCLUDING THE CITY OF
HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, May 31, 11:56 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT FRI JUN 1 2007

OKZ022-010615-
WASHITA OK-
1256 AM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WASHITA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CLOUD CHIEF AT 1256 AM
CDT...MOVING NORTHEAST AT 15 MPH. FURTHER STRENGTHENING IS LIKELY.

PEOPLE IN WASHITA COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, May 31, 11:59 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1259 AM CDT FRI JUN 1 2007

OKZ023-034>036-038-010630-
CADDO OK-JACKSON OK-KIOWA OK-GREER OK-COMANCHE OK-
1259 AM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...GREER...
JACKSON AND KIOWA COUNTIES.

SOUTHWEST WINDS OF 35 TO 50 MPH WILL BE POSSIBLE THROUGH 130
AM...DUE TO THUNDERSTORMS DEVELOPING ALONG THE RED RIVER. THESE
WINDS MAY LAST FOR UP TO 30 MINUTES OR LONGER.

PEOPLE IN CADDO...COMANCHE...GREER...JACKSON AND KIOWA COUNTIES...
INCLUDING THE CITIES OF ALTUS AND HOBART...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

30 heavy rain. Local standard time, as filed.

Heavy Rain, Alfalfa

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Alfalfa County, Cherokee
Crop damage
$387,000
Reported by
Other Federal Agency
Coordinates
36.750, -98.350

Heavy Rain, Harper

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Harper County, Buffalo
Reported by
Other Federal Agency
Coordinates
36.830, -99.620

Heavy Rain, Woods

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woods County, Alva
Reported by
Other Federal Agency
Coordinates
36.800, -98.670

Heavy Rain, Grant

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Grant County, Medford
Reported by
Other Federal Agency
Coordinates
36.820, -97.730

Heavy Rain, Kay

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kay County, Ponca City
Reported by
Other Federal Agency
Coordinates
36.700, -97.080

Heavy Rain, Ellis

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Ellis County, Gage
Reported by
Other Federal Agency
Coordinates
36.320, -99.750

Heavy Rain, Woodward

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woodward County, Woodward
Reported by
Other Federal Agency
Coordinates
36.430, -99.400

Heavy Rain, Major

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Major County, Fairview
Reported by
Other Federal Agency
Coordinates
36.270, -98.480

Heavy Rain, Garfield

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Garfield County, Enid
Reported by
Other Federal Agency
Coordinates
36.400, -97.870

Heavy Rain, Noble

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Noble County, Perry
Reported by
Other Federal Agency
Coordinates
36.300, -97.280

Heavy Rain, Dewey

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Dewey County, Seiling
Reported by
Other Federal Agency
Coordinates
36.150, -98.920

Heavy Rain, Blaine

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Blaine County, Watonga
Reported by
Other Federal Agency
Coordinates
35.850, -98.420

Heavy Rain, Kingfisher

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kingfisher County, Kingfisher
Reported by
Other Federal Agency
Coordinates
35.850, -97.930

Heavy Rain, Logan

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Logan County, Guthrie
Reported by
Other Federal Agency
Coordinates
35.880, -97.430

Heavy Rain, Roger Mills

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Roger Mills County, Cheyenne
Reported by
Other Federal Agency
Coordinates
35.620, -99.670

Heavy Rain, Custer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Custer County, Clinton
Reported by
Other Federal Agency
Coordinates
35.520, -98.970

Heavy Rain, Canadian

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Canadian County, El Reno
Reported by
Other Federal Agency
Coordinates
35.530, -97.970

Heavy Rain, Beckham

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Beckham County, Elk City
Reported by
Other Federal Agency
Coordinates
35.420, -99.420

Heavy Rain, Washita

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Washita County, Cordell
Reported by
Other Federal Agency
Coordinates
35.300, -98.980

Heavy Rain, Caddo

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Caddo County, Anadarko
Reported by
Other Federal Agency
Coordinates
35.070, -98.250

Heavy Rain, Grady

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Grady County, Chickasha
Reported by
Other Federal Agency
Coordinates
35.050, -97.950

Heavy Rain, Greer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Greer County, Mangum
Reported by
Other Federal Agency
Coordinates
34.880, -99.500

Heavy Rain, Kiowa

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kiowa County, Hobart
Reported by
Other Federal Agency
Coordinates
35.020, -99.100

Heavy Rain, Harmon

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Harmon County, Hollis
Reported by
Other Federal Agency
Coordinates
34.680, -99.920

Heavy Rain, Jackson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jackson County, Altus
Reported by
Other Federal Agency
Coordinates
34.630, -99.330

Heavy Rain, Comanche

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Comanche County, Lawton
Reported by
Other Federal Agency
Coordinates
34.620, -98.400

Heavy Rain, Stephens

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Stephens County, Duncan
Reported by
Other Federal Agency
Coordinates
34.520, -97.950

Heavy Rain, Tillman

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Tillman County, Frederick
Reported by
Other Federal Agency
Coordinates
34.380, -99.020

Heavy Rain, Cotton

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Cotton County, Walters
Reported by
Other Federal Agency
Coordinates
34.350, -98.300

Heavy Rain, Jefferson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jefferson County, Waurika
Reported by
Other Federal Agency
Coordinates
34.170, -98.000

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46928, 46931, 46934, 46935, 46936, 46937, 46938, 46939, 46941, 46942, 46943, 46944, 46945, 46946, 46947, 46949, 46950, 46951, 46952, 46953, 46954, 46956, 46957, 46958, 46959, 46960, 46962, 46963, 46964, 46965.